CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Borodin-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2003 | 2000 | 1999
Number of items: 37.

2013

Borodin, Alexei and Gorin, Vadim (2013) Markov processes of infinitely many nonintersecting random walks. Probability Theory and Related Fields, 155 (3-4). pp. 935-997. ISSN 0178-8051. https://resolver.caltech.edu/CaltechAUTHORS:20130426-111925691

Borodin, Alexei and Olshanski, Grigori (2013) The Young Bouquet and its Boundary. Moscow Mathematical Journal, 13 (2). pp. 193-232. ISSN 1609-3321. https://resolver.caltech.edu/CaltechAUTHORS:20130517-152056609

2012

Borodin, Alexei and Olshanski, Grigori (2012) Markov processes on the path space of the Gelfand–Tsetlin graph and on its boundary. Journal of Functional Analysis, 263 (1). pp. 248-303. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20120614-131037267

Borodin, Alexei and Olshanski, Grigori (2012) The boundary of the Gelfand–Tsetlin graph: A new approach. Advances in Mathematics, 230 (4-6). pp. 1738-1779. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20120713-143937716

2011

Borodin, Alexei (2011) Schur dynamics of the Schur processes. Advances in Mathematics, 228 (4). pp. 2268-2291. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20111017-103001218

Borodin, Alexei (2011) Growth of Random Surfaces. In: Proceedings of the International Congress of Mathematicians 2010 (ICM 2010). Hindustan Book Agency , New Delhi, pp. 2188-2202. ISBN 978-981-4324-30-4. https://resolver.caltech.edu/CaltechAUTHORS:20180807-142408625

Borodin, Alexei and Duits, Maurice (2011) Limits of determinantal processes near a tacnode. Annales De l'Institut Henri Poincaré - Probabilitiés et Statistiques, 47 (1). pp. 243-258. ISSN 0246-0203 . https://resolver.caltech.edu/CaltechAUTHORS:20110228-110044143

Borodin, Alexei (2011) Determinantal point processes. In: Oxford handbook of random matrix theory. Oxford University Press , New York, pp. 231-249. ISBN 9780199574001 . https://resolver.caltech.edu/CaltechAUTHORS:20120824-101742163

Borodin, Alexei and Duits, Maurice (2011) Limits of detenninantal processes near a tacnode. Annales De l'Institut Henri Poincaré - Probabilitiés et Statistiques, 47 (1). pp. 243-258. ISSN 0246-0203 . https://resolver.caltech.edu/CaltechAUTHORS:20110526-104843778

2010

Borodin, Alexei and Gorin, Vadim and Rains, Eric M. (2010) q-Distributions on boxed plane partitions. Selecta Mathematica - New Series, 16 (4). pp. 731-789. ISSN 1022-1824 . https://resolver.caltech.edu/CaltechAUTHORS:20101123-092946208

Borodin, Alexei and Diaconis, Persi and Fulman, Jason (2010) On adding a list of numbers (and other one-dependent determinantal processes). Bulletin of the American Mathematical Society, 47 (4). pp. 639-670. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20101214-084058750

Borodin, Alexei and Kuan, Jeffrey (2010) Random surface growth with a wall and Plancherel measures for O (∞). Communications on Pure and Applied Mathematics, 63 (7). pp. 831-894. ISSN 0010-3640. https://resolver.caltech.edu/CaltechAUTHORS:20100601-132701677

Borodin, Alexei and Shlosman, Senya (2010) Gibbs Ensembles of Nonintersecting Paths. Communications in Mathematical Physics, 293 (1). pp. 145-170. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100107-101054765

2009

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2009) Two Speed TASEP. Journal of Statistical Physics, 137 (5-6). pp. 936-977. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20100114-131329163

Borodin, Alexei and Ferrari, Patrik L. and Prähofer, Michael et al. (2009) Maximum of Dyson Brownian motion and non-colliding systems with a boundary. Electronic Communications in Probability, 14 . pp. 486-494. ISSN 1083-589X. https://resolver.caltech.edu/CaltechAUTHORS:20100115-141743624

Borodin, A. and Sinclair, C. D. (2009) The Ginibre Ensemble of Real Random Matrices and its Scaling Limits. Communications in Mathematical Physics, 291 (1). pp. 177-224. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20090817-144818938

Borodin, Alexei and Olshanski, Grigori (2009) Infinite-dimensional diffusions as limits of random walks on partitions. Probability Theory and Related Fields, 144 (1-2). pp. 281-318. ISSN 0178-8051. https://resolver.caltech.edu/CaltechAUTHORS:20090811-133539619

Arinkin, D. and Borodin, A. (2009) τ-function of discrete isomonodromy transformations and probability. Compositio Mathematica, 145 (3). pp. 747-772. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20090730-112214062

Borodin, Alexei and Gorin, Vadim (2009) Shuffling algorithm for boxed plane partitions. Advances in Mathematics, 220 (6). pp. 1739-1770. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20090428-165110014

Borodin, Alexei and Strahov, Eugene (2009) Correlation Kernels for Discrete Symplectic and Orthogonal Ensembles. Communications in Mathematical Physics, 286 (3). pp. 933-977. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20180809-133557469

Borodin, Alexei and Ferrari, Patrik L. (2009) Anisotropic KPZ growth in 2 + 1 dimensions : fluctuations and covariance structure. Journal of Statistical Mechanics: Theory and Experiment, 2009 (2). Art. No. P02009. ISSN 1742-5468. https://resolver.caltech.edu/CaltechAUTHORS:20090424-101448984

2008

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2008) Transition between Airy_1 and Airy_2 processes and TASEP fluctuations. Communications on Pure and Applied Mathematics, 61 (11). pp. 1603-1629. ISSN 0010-3640. https://resolver.caltech.edu/CaltechAUTHORS:20180925-133041457

Borodin, Alexei and Kuan, Jeffrey (2008) Asymptotics of Plancherel measures for the infinite-dimensional unitary group. Advances in Mathematics, 219 (3). pp. 894-931. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:BORaim08

Borodin, Alexei and Ferrari, Patrik L. and Sasamoto, Tomohiro (2008) Large Time Asymptotics of Growth Models on Space-like Paths II: PNG and Parallel TASEP. Communications in Mathematical Physics, 283 (2). pp. 417-449. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20091013-195024865

Borodin, Alexei and Ferrari, Patrik L. (2008) Large time asymptotics of growth models on space-like paths I: PushASEP. Electronic Journal of Probability, 13 (50). pp. 1380-1418. ISSN 1083-6489. https://resolver.caltech.edu/CaltechAUTHORS:BORejp08

Borodin, Alexei and Péché, Sandrine (2008) Airy Kernel with Two Sets of Parameters in Directed Percolation and Random Matrix Theory. Journal of Statistical Physics, 132 (2). pp. 275-290. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20180815-094909599

Borodin, Alexei (2008) Loop-free Markov chains as determinantal point processes. Annales De l'Institut Henri Poincaré - Probabilitiés et Statistiques, 44 (1). pp. 19-28. ISSN 0246-0203 . https://resolver.caltech.edu/CaltechAUTHORS:20180809-133557869

2007

Borodin, Alexei and Ferrari, Patrik L. and Prähofer, Michael et al. (2007) Fluctuation Properties of the TASEP with Periodic Initial Configuration. Journal of Statistical Physics, 129 (5-6). pp. 1055-1080. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20191015-100453408

Borodin, Alexei and Kanzieper, Eugene (2007) A note on the Pfaffian integration theorem. Journal of Physics A: Mathematical and Theoretical, 40 (36). F849-F855. ISSN 1751-8113. https://resolver.caltech.edu/CaltechAUTHORS:BORjpa07

Adler, Mark and Borodin, Alexei and van Moerbeke, Pierre (2007) Expectations of hook products on large partitions and the chi-square distribution. Forum Mathematicum, 19 (1). pp. 159-186. ISSN 0933-7741. https://resolver.caltech.edu/CaltechAUTHORS:20180808-094303177

2006

Borodin, Alexei and Novikov, Alexei (2006) On a conjecture of Widom. Journal of Physics A: Mathematical and General, 39 (28). pp. 8895-8903. ISSN 0305-4470. https://resolver.caltech.edu/CaltechAUTHORS:BORjpa06

Baik, Jinho and Borodin, Alexei and Deift, Percy et al. (2006) A model for the bus system in Cuernavaca (Mexico). Journal of Physics A: Mathematical and General, 39 (28). pp. 8965-8975. ISSN 0305-4470. https://resolver.caltech.edu/CaltechAUTHORS:BAIjpa06

2005

Borodin, Alexei and Rains, Eric M. (2005) Eynard–Mehta Theorem, Schur Process, and their Pfaffian Analogs. Journal of Statistical Physics, 121 (3-4). pp. 291-317. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20171003-102643862

Borodin, Alexei and Olshanski, Grigori (2005) Harmonic analysis on the infinite-dimensional unitary group and determinantal point processes. Annals of Mathematics, 161 (3). pp. 1319-1422. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20110516-112220487

2003

Borodin, Alexei and Forrester, Peter J. (2003) Increasing subsequences and the hard-to-soft edge transition in matrix ensembles. Journal of Physics A: Mathematical and General, 36 (12). pp. 2963-2981. ISSN 0305-4470. https://resolver.caltech.edu/CaltechAUTHORS:BORjpa03

2000

Borodin, Alexei and Olshanski, Grigori (2000) Harmonic Functions on Multiplicative Graphs and Interpolation Polynomials. Electronic Journal of Combinatorics, 7 (R28). ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:BORejc00

1999

Borodin, Alexei (1999) Longest Increasing Subsequences of Random Colored Permutations. Electronic Journal of Combinatorics, 6 (R13). ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:BORejc99

This list was generated on Wed Nov 13 03:01:39 2019 PST.